Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 52, Number 185

All articles in this issue are freely accessible.

An optimal-order multigrid method for $P1$ nonconforming finite elements
Susanne C. Brenner.
Math. Comp. 52 (1989), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946598
The Hellan-Herrmann-Johnson method: some new error estimates and postprocessing
M. I. Comodi.
Math. Comp. 52 (1989), 17-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946601
On the convergence of the $p$-version of the boundary element Galerkin method
E. P. Stephan and M. Suri.
Math. Comp. 52 (1989), 31-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947469
Natural continuous extensions of Runge-Kutta methods for Volterra integral equations of the second kind and their applications
A. Bellen, Z. Jackiewicz, R. Vermiglio and M. Zennaro.
Math. Comp. 52 (1989), 49-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 971402
Superconvergence for multistep collocation
Ivar Lie and Syvert P. Nørsett.
Math. Comp. 52 (1989), 65-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 971403
The representation of lattice quadrature rules as multiple sums
Ian H. Sloan and James N. Lyness.
Math. Comp. 52 (1989), 81-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947468
On the convergence of product formulas for the evaluation of certain two-dimensional Cauchy principal value integrals
Giuseppe Mastroianni.
Math. Comp. 52 (1989), 95-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 971404
Polynomial approximation of divergence-free functions
Giovanni Sacchi Landriani and Hervé Vandeven.
Math. Comp. 52 (1989), 103-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 971405
Efficient multiple-precision evaluation of elementary functions
David M. Smith.
Math. Comp. 52 (1989), 131-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 971406
The serial test for congruential pseudorandom numbers generated by inversions
Harald Niederreiter.
Math. Comp. 52 (1989), 135-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 971407
On the period length of pseudorandom vector sequences generated by matrix generators
Jürgen Eichenauer-Herrmann, Holger Grothe and Jürgen Lehn.
Math. Comp. 52 (1989), 145-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946603
Computation of independent units in number fields by Dirichlet’s method
Johannes Buchmann and Attila Pethő.
Math. Comp. 52 (1989), 149-159, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 971408
On the computation of totally real quartic fields of small discriminant
Johannes Buchmann and David Ford.
Math. Comp. 52 (1989), 161-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946599
On quartic Thue equations with trivial solutions
R. J. Stroeker.
Math. Comp. 52 (1989), 175-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946605
Parameter determination for complex number-theoretic transforms using cyclotomic polynomials
R. Creutzburg and M. Tasche.
Math. Comp. 52 (1989), 189-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946602
Factoring with cyclotomic polynomials
Eric Bach and Jeffrey Shallit.
Math. Comp. 52 (1989), 201-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947467
First occurrence prime gaps
Jeff Young and Aaron Potler.
Math. Comp. 52 (1989), 221-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947470
On the lcm of the differences of eight primes
François Morain.
Math. Comp. 52 (1989), 225-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 971409
On the number of elliptic pseudoprimes
Daniel M. Gordon.
Math. Comp. 52 (1989), 231-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946604
Reviews and Descriptions of Tables and Books
Math. Comp. 52 (1989), 247-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions